Top answers from doctors based on your search:
Disclaimer

channel blocker

A 41-year-old member asked:
Dr. William Jenkins
Specializes in Anesthesiology
Sodium lidocaine: Yes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old male asked:
Dr. Milton Alvis, jr
41 years experience Preventive Medicine
Research, not Known: issues. Brugada = a pattern on surface EKG, typically a variation of LQT syndrome. Spontaneous means occurring without Tx (yet could be: food, CNS, et ... Read More
A 50-year-old member asked:
Dr. Rex Mahnensmith
A Verified Doctor answered
A US doctor answered Learn more
No: No
A 26-year-old member asked:
Dr. Vasudev Ananthram
32 years experience Cardiology
Too much..: Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil. Overdosing can cause low blood pressure sometimes to dangerous l ... Read More
2
2 thanks
A 34-year-old member asked:
Dr. Jesus Yap
Dr. Jesus Yap answered
53 years experience Cardiology
Depends on the type: There are 3 types of calcium channel blocker and they have their own unique side effects .The dihydropyridine group such as amlodipine causes shock li ... Read More
9
9 thanks
A 35-year-old member asked:
Dr. Liviu Klein
23 years experience Cardiology
Many symptoms: Calcium channel blocker overdose leads to bradycardia (slow heart beat), heart block, low blood pressure, syncope (fainting) and sometimes can be fata ... Read More
A 36-year-old member asked:
Dr. Rick Koch
Dr. Rick Koch answered
22 years experience Cardiology
There are many: All are used for BP but some act centrally meaning they also decrease heart rate while others act peripherally meaning heart rate is unaffected.
3
3 thanks
A 25-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Only 1 cause: The only way that i know of for you to get calcium channel overdose is to take too much or too many of the pills or capsules.
4
4 thanks
A 24-year-old member asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
No: This is a minimal over dose and not really at a level that will affect your health of vacation. Continue with your regular dose of medications in the ... Read More
A 29-year-old male asked:
Dr. Ira Friedlander
42 years experience Cardiac Electrophysiology
Yes,: there is the potential that a CCB taken 6 hours before a TMT would blunt the HR, modify exercise induced ischemia, suppress the development of arrhyth ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month